| Model Number |
419688 |
| Medical Device Problem Codes |
Intermittent Capture (1080); Failure to Capture (1081)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
10/11/2021
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
Event or Problem Description
It was reported that the left ventricular (lv) lead had non capture and was unable to capture consistently.The lead was capped and replaced.No patient complications have been reported as a result of this event.